# SDR ALGA085888

- Difficulty date: April 1, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N403AL
- Make and model: Bell 407
- Aircraft serial: 53478
- Aircraft time: 1,694 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS5853
- Condition: Rough
- Location: Rotor Head
- Part time: 1,694 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD UNIVERSAL BEARING ROUGH AND RATCHETY. REMOVED IAW 407, MM.
